Items where Division is "Sunway University > School of Mathematical Sciences > Department of Pure and Applied Mathematics" and Year is 2016

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: S
Number of items: 1.

S

Sia, Jye Ying* and Ho, Chee-Kit * and Haslinda Ibrahim, and Nazihah Ahmad, (2016) Algebraic properties of generalized Fibonacci Sequence via matrix Methods. Journal of Engineering & Applied Sciences, 11 (11). pp. 2396-2401. ISSN 1816-949X

This list was generated on Tue Aug 20 06:41:41 2019 +08.